# SDR SIMA20120809001

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 19,517 hours, 15,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520170415
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND A DENT IN THE LEFT FORWARD FUSELAGE AT FRAME 2 AND STRINGER 15 LEFT.  REPAIRED IAW EO EM 53MR-1686 PART C.  AIRCRAFT RETURNED TO SERVICE.
